Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleLinear quotients of Artinian Weak Lefschetz algebras
Author(s) Giuseppe Favacchio, Alfio Ragusa, Giuseppe Zappalà
TypeArticle in Journal
AbstractWe study the Hilbert function and the graded Betti numbers for “generic” linear quotients of Artinian standard graded algebras, especially in the case of Weak Lefschetz algebras. Moreover, we investigate a particular property of Weak Lefschetz algebras, the Betti Weak Lefschetz Property, which makes possible to completely determine the graded Betti numbers of a generic linear quotient of such algebras.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404913000182
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume217
Number10
Pages1955 - 1966
Year2013
Edition0
Translation No
Refereed No
Webmaster